# SDR SIMA201811196002

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 34,733 hours, 30,588 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOMATIC PRESSURIZATION SYSTEM FAILED AS WE BEGAN OUR CLIMB.-C/A-RAR CABIN PRESS. CONTROL SYSTEM DIGITAL CONTROLLER IAW AMM 21-31-01. PERFORMED PRESS. CONTROL SYSTEM FUNCTIONAL TEST IN AUTO MODE IAW AMM 21-31-00. OPERATIONAL CHECK GOOD NO FURTHER DEFECTS NOTED.
